Medique Ibuprofen is a Fast and Effective Pain Reliever 200MG #80833

$4.99$18.85

Medi-First® Ibuprofen is a fast and effective pain reliever for headaches, muscular aches, pains and fever, minor arthritis and menstrual cramps. Aspirin-Free. Active ingredient: 200 mg Ibuprofen. Compares to Advil, Cedaprin, Ibu-Max, and Ibu-Tab. 1Box 100 Tablets (50 x 2)

 

Clear

Share our products with family and friends !!

Description

Medique Ibuprofen is a Fast and Effective Pain Reliever 200MG

Additional information

Packets

1 Full Box, 10, 2 Full Box, 20, 30, 50

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.